# SDR 98ZZZX3552

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N802DS
- Make and model: Bell 206L-4
- Aircraft serial: 52052
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004177
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ACROSS TOP SKIN BETWEEN HORIZONTAL STABILIZER.
